# SDR AALA202305104846

- Difficulty date: May 7, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 39,146 hours, 4,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CREW REST MODULE HAS BROKEN FLOOR EMERGENCY LIGHTS. REMOVED AND REPLACED EMERGENCY FLOOR PROXIMITY LIGHTS AT AFT CREW REST MODULE.
